Skip to Main content Skip to Navigation
Journal articles

Reduced multidimensional scaling

Complete list of metadata

https://hal.ird.fr/ird-03699153
Contributor : Emmanuel Paradis Connect in order to contact the contributor
Submitted on : Monday, June 20, 2022 - 9:27:07 AM
Last modification on : Saturday, June 25, 2022 - 3:30:02 AM

Identifiers

Collections

Citation

Emmanuel Paradis. Reduced multidimensional scaling. Computational Statistics, Springer Verlag, 2022, 37 (1), pp.91-105. ⟨10.1007/s00180-021-01116-0⟩. ⟨ird-03699153⟩

Share

Metrics

Record views

0